# SDR IPXA11165176

- Difficulty date: February 25, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 6,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN DECK FLOORBOARD NR 252KG HAS A BROKEN CORNER.     FABRICATED MAIN CABIN FLOORBOARD NR 252KG IAW EO A300-5320-16407-E, APPENDIX B.
